# SDR QR9R20220215001

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720969299
- Aircraft time: 3,058 hours
- System (JASC): 8000 · Engine Starting System
- Part: Starter Gen
- Part number: 23081072
- Part serial: P4932
- Condition: Disengaged
- Part time: 272 hours
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#2 STARTER WOULD NOT ENGAGE WITH VENT SWITCH OR START SWITCH IN THE ON POSITION. REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2. MOC COMPLETED OK IAW EMM 71-02-07-280-804-A01.
